tired, sometimes week, maybe a bit unbalanced? Basically lethargic. I have been taking it in the evenings (.5mg) and I'm finally okay when I wake up, but now taking it in the morning for 3 days and I'm exhausted all the time. No energy. Does this go away after a few days while my body adjusts to the medicine?
The klonopin is a benzo. I am also perscribed to .5 klonopins. Yes they will make you tired and drowsy, especially if you have never taken benzo's before. Eventually the tiredness and being drowsy will stop and youll get used to it. Or you could take em at night or just take em when the anxiety is bad.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2011 • 7 answers
Posted 23 Nov 2011 • 31 answers
Posted 26 Aug 2012 • 4 answers
Posted 29 Mar 2014 • 5 answers
Posted 24 Aug 2017 • 2 answers